Description
Temporarily relieves minor aches and pains due to: Headache, toothache, menstrual cramps, minor arthritis pain, muscular aches, colds.Active Ingredients: In each powder: Aspirin (NSAID*) 845 mg; Caffeine 65 mg; *Nonsteroidal anti-inflammatory drug
BC Headaches Formula Pain Reliever Powders - 24ct, Pack of 2
Price is below average
Current Price
$11.61
Average
$11.62
Min Price
$3.7
Max Price
$23.58
Price dynamics
0%
Description
Temporarily relieves minor aches and pains due to: Headache, toothache, menstrual cramps, minor arthritis pain, muscular aches, colds.Active Ingredients: In each powder: Aspirin (NSAID*) 845 mg; Caffeine 65 mg; *Nonsteroidal anti-inflammatory drug
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
